# SDR ASOA2014090911199

- Difficulty date: August 19, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK BS 565 - 669.40 HAS TWO AREAS OF CORROSION.  CORROSION OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801, EC/TC REO 670-53-00-343, GREO 670-53-00-343, REV F, AND  AMM 53-00-49-400-801.
